# SDR SIMA200913102

- Difficulty date: May 7, 2009
- Submitted: May 11, 2009
- Operation: Air carrier
- Aircraft: N925AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500908
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 21582
- Part serial: 0081
- Condition: Fire
- Location: Rt Mlg
- Part time: 19,628 hours, 18,912 cycles
- Stage of operation: LD
- How discovered: O
- Nature of condition: A, B
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 3503, RIGHT MAIN LANDING GEAR SMOKING FROM BRAKES ON LANDING. CRASH/FIRE/RESCUE RESPONDED.  AIRCRAFT REMOVED FROM SERVICE.  NR 3 BRAKE DISINTEGRATED.  REMOVED AND REPLACED NUMBER 3 BRAKE ASSEMBLY AS WELL AS NUMBER 3 AND NUMBER 4 WHEEL AND TIRE ASSY.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
